# SDR SWAA2024041564289

- Difficulty date: March 16, 2024
- Submitted: April 15, 2024
- Operation: Air carrier
- Aircraft: N245WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32506
- Aircraft time: 59,266 hours, 35,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ANGLE ACB COMMON TO POTABLE WATER SERVICE PANEL.<[01] REMOVED AND REPLACED SUPPORT ANGLE COMMON TO WATER SERVICE PANEL IAW SRM 51-40-02 AND DWG 147A7221 REV: -DUE TO NO FOUND ALLOWABLE DAMAGE LIMIST ON SRM;[02] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.;[03] VERIFIED CORRECTIVE ACTION COMPLETE. VERIFIED MEASUREMENT TABLE.
